MathSciNet Relay Station
MathSciNet bibliographic data
MR117209 (22 #7991) 10.00
Mąkowski, A. Partitions into unequal primes. Bull. Acad. Polon. Sci. Sér. Sci. Math. Astr. Phys. 8 1960 125–126.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement